# SDR SWAA2022020710030

- Difficulty date: December 17, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 54,127 hours, 22,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR PANEL 140AF ALONG L/H & R/H EDGES / FABRICATED AFT CARGO BAY FLOOR PANEL 140AF REPLACEMENT FROM CONOLITE .090 LOT # 1315698-1 PER AMM 25-52-01-201-801 ITEM F. 57636U 21DEC17
